# SDR DALA2023090507242

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 DAMAGES WERE FOUND IN LH ENG DRAG FTG CLAMP-UP HOLES AS FOLLOW: HOLE #3 CORROSION ON SKIN AND FITTING AT 3 CLOCK POSITION; HOLE #4 CORROSION ON FITTING AT 3 CLOCK POSITION; HOLE #7 CORROSION ON SKIN AT 3 CLOCK POSITION IN REFERENCE TO JOB 080-0001 / CARD 5720-01100-02A. CORRECTIVE ACTION: SUMMARY OF NRC 00458: LH ENG DRAG FTG CLAMP-UP HOLES #3, HOLE #4, HOLE #7 WERE REPAIRED PER ER/A 593262-14 PERMANENT REPAIR AND PRI 593262-14. (2949936)
